# SDR 06FDEA03707

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- Engine: Ge CF66K
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE CAC AREA AT STA 1156 TO 1158 BETWEEN LONGERONS 31 TO 28 LT SIDE EXISTING REPAIR.  PERFORMED INSPECTION IAW EO NR 8-5100-7-5001 P2 CRITERIA FOUND INSTALLED BOLTS INSTEAD OF HI-LOCKS IAW SRM 53-30-00 FIG 7 VOL 1.  INSTALLED FASTENERS IAW SRM 53-30-00 FIG 7 VOL 1.  PERFORMED INSPECTION IAW FEDEX EA NR 8-5330-99374 PART 1.
